A multi-dimensional renewal theorem for finite Markov chains

Thomas Höglund Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332732

Arkiv for Matematik, 28, (1), 273-287, 1989.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 648 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{thomas1989a,
  title={A multi-dimensional renewal theorem for finite Markov chains},
  author={Thomas Höglund},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533221791541},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={273-287},
  year={1989},
}
Thomas Höglund. A multi-dimensional renewal theorem for finite Markov chains. 1989. Vol. 28. In Arkiv for Matematik. pp.273-287. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533221791541.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved